# SDR SWIA201126066

- Difficulty date: April 19, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 19,915 hours, 15,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAST SECTION OF THE FLOOR MOUNTED EMERGENCY LIGHTS DON'T WORK WHEN TESTED.  (FLT 4602)  RECONNECTED CONNECTOR AT AFT FLOOR EMERGENCY LIGHTS.
